# SDR HNAA0700170

- Difficulty date: August 20, 2007
- Submitted: September 17, 2007
- Operation: Air carrier
- Aircraft: N809EX
- Make and model: Dhav DHC8102
- Aircraft serial: 302
- Aircraft time: 39,293 hours, 43,263 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Part number: MI5853512RECON
- Condition: Inoperative
- Location: Weather Radar
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 4353 MDT/PHL RETURNED TO MDT DUE TO THE WX RADAR WENT INOP.  DUE TO WEATHER EN ROUTE THE FLIGHT COULD NOT CONTINUE.  THE FLIGHT RETURNED TO MDT WITHOUT INCIDENT.
